Author = Ali Akbar Estaji
On Property (A) and the socle of the $f$-ring $Frm(\mathcal{P}(\mathbb R), L)$

Volume 8, Issue 1, January 2018, Pages 61-80


Ali Asghar Estaji; Ebrahim Hashemi; Ali Akbar Estaji

$\mathcal{R}L$- valued $f$-ring homomorphisms and lattice-valued maps

Volume 7, Special Issue on the Occasion of Banaschewski's 90th Birthday (II), July 2017, Pages 141-163

Abolghasem Karimi Feizabadi; Ali Akbar Estaji; Batool Emamverdi

The ring of real-valued functions on a frame

Volume 5, Issue 1, July 2016, Pages 85-102

Abolghasem Karimi Feizabadi; Ali Akbar Estaji; Mohammad Zarghani

The ring of real-continuous functions on a topoframe

Volume 4, Issue 1, February 2016, Pages 75-94

Ali Akbar Estaji; Abolghasem Karimi Feizabadi; Mohammad Zarghani